# SDR USAA2009030490503

- Difficulty date: February 15, 2009
- Submitted: March 4, 2009
- Operation: Air carrier
- Aircraft: N649AW
- Make and model: Airbus A320-232
- Aircraft serial: 803
- Aircraft time: 40,825 hours, 15,599 cycles
- System (JASC): 5244 · Accessory Compartment Doors
- Part: Structure
- Part number: D52470007200
- Condition: Corroded
- Location: Access Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SAL - C8 - MAJOR REPAIR - CORROSION ON INTERNAL STRUCTURE OF ACCESS DOOR 312AR BETWEEN FR71 TO FR72 & BETWEEN S27R TO S32R.  REPLACED INTERNAL STRUCTURE OF ACCESS DOOR 312AR BETWEEN FR71 TO FR72 & BETWEEN S27R TO S23R IAW A320 SRM 51-72-11.
